# SDR HNAA0600066

- Difficulty date: July 4, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 35,746 hours, 39,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AT 22,000 FEET.  MAINTENANCE GROUND RAN AIRCRAFT WITH CREW AND COULD NOT DUPLICATE PROBLEM.  UPDATE  07/06/2006 GROUND RAN AIRCRAFT TO MAX POWER WITH BLEEDS ON FOR 10 MINS.  FOUND OIL LEVEL IN BOTH ENGINES OVERSERVICED, LOWERED TO PROPER LEVEL.
